Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Want to postpone periods. Friend suggested Lindynette 30. Opinion?

hello i have a question.. im about to travel this saturday with my boyfriend, but my period is about to come tomorrow or friday i´m not really sure beause im not on control pills...i wanted to delayed my period or maybe take some other pills to make it appear today....i talked with my friend and she said i should take lindynette 30 that if i start today, and take one pill everyday during my week vacation that my period won´t come...anyway i don´t think she is right and im looking for medica advice.. there is any solution for my problem?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
To get proper result you have to start some hormonal tablet like Primolut N, three days before of your expected date of period.
Now if you take, there might not have its effect and you may get your period.
Even though consult your Gynaec and take her advice.
Ok and take care.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor